Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 89, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2023, 9:15 PM MDT for 6 counties in Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2023, 9:15 PM MDT (03:15 UTC)
- Expired
- May 30, 2023, 10:00 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Hayes County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 95 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 9:44 PM MDT | TSTM WND GST 72 | 7 W Hershey, NE | REPORT VIA AT HOME WEATHER SENSOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 3:56 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2814 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.1
The text
As transmitted.
425
WUUS53 KLBF 310315
SVRLBF
NEC005-085-101-111-117-135-310400-
/O.NEW.KLBF.SV.W.0089.230531T0315Z-230531T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1015 PM CDT Tue May 30 2023
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Arthur County in west central Nebraska...
Eastern Perkins County in southwestern Nebraska...
Eastern Keith County in southwestern Nebraska...
Western Lincoln County in southwestern Nebraska...
Southern McPherson County in west central Nebraska...
North central Hayes County in southwestern Nebraska...
* Until 1100 PM CDT/1000 PM MDT/.
* At 1014 PM CDT/914 PM MDT/, severe thunderstorms were located along
a line extending from 14 miles southeast of Arthur to Grant, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Grant, Tryon, Sutherland, Hershey, Paxton, Wallace, Madrid, Elsie,
Sarben, Ringgold, Keystone, Sutherland Reservoir State Recreation
Area, Roscoe, Grainton, Coker, O'Fallons, Nevens, Broganville, Big
Bald Hill and Wild Horse Spring.
This includes the following highways...
Highway 61 between mile markers 59 and 76.
Highway 92 between mile markers 193 and 214.
Highway 97 between mile markers 10 and 26.
Interstate 80 in Nebraska between mile markers 130 and 168.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4157 10073 4067 10112 4078 10181 4154 10149
TIME...MOT...LOC 0314Z 273DEG 27KT 4147 10144 4085 10171
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sporer1 follow-up statement
574 WWUS53 KLBF 310350 SVSLBF Severe Weather Statement National Weather Service North Platte NE 1050 PM CDT Tue May 30 2023 NEC085-135-310358- /O.CAN.KLBF.SV.W.0089.000000T0000Z-230531T0400Z/ Perkins NE-Hayes NE- 1050 PM CDT Tue May 30 2023 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERKINS AND NORTH CENTRAL HAYES COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until midnight CDT/1100 PM MDT/ for southwestern and west central Nebraska. LAT...LON 4102 10097 4101 10171 4154 10149 4157 10073 TIME...MOT...LOC 0348Z 273DEG 27KT 4146 10112 4084 10139 $$ NEC005-101-111-117-310400- /O.CON.KLBF.SV.W.0089.000000T0000Z-230531T0400Z/ Arthur NE-Keith NE-Lincoln NE-McPherson NE- 1050 PM CDT Tue May 30 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT/1000 PM MDT/ FOR SOUTHEASTERN ARTHUR...EASTERN KEITH... NORTHWESTERN LINCOLN AND SOUTHERN MCPHERSON COUNTIES... At 1048 PM CDT/948 PM MDT/, severe thunderstorms were located along a line extending from 11 miles southwest of Tryon to Elsie, moving east at 30 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Tryon, Sutherland, Hershey, Paxton, Sarben, Ringgold, Keystone, Sutherland Reservoir State Recreation Area, Roscoe, Coker, O'Fallons, Nevens, Broganville, Big Bald Hill, Bucktail Lake and Diamond Bar Lake. This includes the following highways... Highway 92 between mile markers 193 and 214. Highway 97 between mile markers 10 and 26. Interstate 80 in Nebraska between mile markers 130 and 168. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4102 10097 4101 10171 4154 10149 4157 10073 TIME...MOT...LOC 0348Z 273DEG 27KT 4146 10112 4084 10139 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Sporer
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:18 PM MDT, 3 hours 57 minutes earlier.
Area forecast discussion, May 30, 5:18 PM MDT, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service North Platte NE 618 PM CDT Tue May 30 2023 ...AVIATION UPDATE... .SYNOPSIS... Issued at 216 PM CDT Tue May 30 2023 Key Messages: - Scattered thunderstorms this evening and tonight, some of which may be severe with damaging winds and hail being the primary threats, especially across southwest Nebraska where an Enhanced Risk of Severe Thunderstorms exists. - Thunderstorms are possible again on Wednesday evening, however, the severe threat appears limited to portions of southwest Nebraska at this time. - Unsettled weather continues for Thursday into the weekend with daily chances for thunderstorms with heavy rain being the primary concern. - Temperatures remain at or slightly above normal in the 70s and 80s each day through the weekend. Recent GOES-16 WV and RAP 500-mb analysis showed a compact low pressure system centered across southern California. Further northeast of this feature, an upper-level shortwave trough was apparent across southern Manitoba into north central North Dakota, extending southeast across the Nebraska/Iowa border. An upper- level ridge was situated across the Ohio River Valley and a closed low off the coast of North Carolina. Further southwest of these features, a near stationary upper-level trough was evident across the Gulf of Mexico. A weak shortwave disturbance was lifting northeastward across the Four-Corners region. At the surface, low pressure was situated across southeastern Colorado with a dryline extending south across eastern New Mexico. Closer to home, a weak surface boundary was draped across southwest into northeastern Nebraska. At 2PM CT, temperatures ranged from 79 degrees at Imperial to 83 degrees at Valentine and O'Neill. && .SHORT TERM...(This evening through Wednesday night) Issued at 216 PM CDT Tue May 30 2023 This evening and tonight...Scattered thunderstorms have begun to develop across eastern portions of the Cheyenne Ridge and Palmer Divide as of 2 PM CT. As these thunderstorms track eastward into the Nebraska Panhandle, upscale growth is expected resulting in a MCS to track west to east across western and north central Nebraska beginning around 22Z. Surface temperatures in the 80s and dew points mixing into the upper 50s to lower 60s will support steep low to mid-level lapse rates approaching 8.5 C/km, further contributing ample instability (MLCAPE ~2,500 J/kg) across the area. Recent forecast soundings show an inverted-v profile suggesting that these thunderstorms will be high-based. The environment is supportive of severe wind gusts (some gusts may reach 75 mph or greater) and a few cells may be capable of large hail. The window of timing of the greatest severe threat is from 6 PM to 12 AM CT across western and north central Nebraska. The severe threat will diminish across the areas as the system continues to progress towards eastern Nebraska through 10Z due to diurnal cooling and a weak-sheared environment. Wednesday and Wednesday night...The aforementioned upper-level low across southern California will continue to track eastward, centering over the Arizona/Nevada border Wednesday evening. Another shortwave embedded in the flow aloft will propagate across the area in the evening bringing another round of scattered showers and thunderstorms to the area Wednesday evening into the overnight hours. Similar to today, the expectation is that these thunderstorms will begin to develop off the Front Range and eastern Cheyenne Ridge late Wednesday afternoon. Model solutions continue to suggest that this activity will be less organized as compared to today, however, ample instability and meager shear across portions of southwest Nebraska will support an environment capable of strong winds and large hail. Thus, agree with SPC Outlook of a Marginal Risk of Severe Thunderstorms on Wednesday for portions of southwest Nebraska. In addition to the severe risk on Wednesday, the WPC has portions of the Nebraska Panhandle into southwest Nebraska outlooked for a Marginal Risk of Excessive Rainfall. PWAT values approach 1" across southwest Nebraska, some locations may even exceed 1". This combined with ample CAPE values of 1,000 to 2,000 J/kg will support convection capable of heavy rain. .LONG TERM...(Thursday through Tuesday) Issued at 216 PM CDT Tue May 30 2023 The previously mentioned upper-level low will continue it's eastward progression before settling across the Four Corners region with broad upper-level high pressure centers over the northeastern CONUS. Multiple shortwaves embedded within the flow aloft will track across the forecast area bringing a continued unsettled weather pattern into the weekend. The severe risk appears low during this period with heavy rain being the primary threat across the area. Southeast winds will bring an influx of moisture across the area with PWAT values of 0.75" and potentially exceeding 1" across the area. In fact, both the NAEFS and ENS ensemble guidance NAEFS and ENS ensemble guidance highlights this influx of moisture, suggesting that the mean PWAT will meet or exceed the 90th percentile for Thursday into the weekend. WPC has portions of the area highlighted for a Marginal Risk of Excessive Rainfall for Thursday into Saturday. Given recent heavy rainfall for the last few days across the area, any storms that produce heavy rainfall could exacerbate any flooding potential across the area. Will continue to monitor the heavy rain potential with subsequent forecasts. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 618 PM CDT Tue May 30 2023 Thunderstorms are the primary aviation weather concern for western and north central Nebraska through tonight. Ongoing scattered thunder in the panhandle will grow in coverage and intensity as it spreads east through the evening. The greatest impacts at KLBF and KVTN will occur sometime around 31/03z with strong winds, torrential rain that will limit visby, and possibly hail. Thunder coverage should dissipate by 31/06z for most terminals. Southerly winds ahead of the convection will switch to west with the storms, then become light overnight. Redevelopment of storms is possible by mid-late afternoon Wednesday. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Viken SHORT TERM...Viken LONG TERM...Viken AVIATION...Snively
Hazardous weather outlook, May 30, 4:10 PM MDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 510 PM CDT Tue May 30 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-311200- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 510 PM CDT Tue May 30 2023 /410 PM MDT Tue May 30 2023/ This Hazardous Weather Outlook is for portions of central Nebraska, north central Nebraska, panhandle Nebraska, southwest Nebraska, and west central Nebraska. .DAY ONE...Tonight. A severe thunderstorm watch is in effect until Midnight CDT/ 11PM MDT, from the Highway 83 corridor westward. Thunderstorms spread east across the forecast area through the evening hours. Some storms may be strong or severe with damaging winds and large hail being the primary concerns, especially in the panhandle and southwest Nebraska. Locally very heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Daily thunderstorm chances exist through the remainder of the forecast period. A few storms may be capable of producing hail and strong winds on Wednesday in the southern panhandle and far southwest Nebraska. The severe threat grows more uncertain for Thursday and beyond. Stay tuned to later forecasts for more details. .SPOTTER INFORMATION STATEMENT... Please report severe weather such as high winds and hail, along with flooding to the NWS.
In the hours before
Special weather statement, May 30, 6:07 PM MDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
607 PM MDT Tue May 30 2023
NEZ004-094-310100-
Sheridan NE-Western Cherry NE-
607 PM MDT Tue May 30 2023
...A strong thunderstorm will impact portions of western Cherry and
northeastern Sheridan Counties through 700 PM MDT...
At 607 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Gordon, moving north at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Irwin, Intersection of Highway 20 and Irwin Road, Shell Lake State
Wildlife Management Area, Rock Hill and Bayonne.
This includes Highway 20 between mile markers 109 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of and north central Nebraska.
&&
LAT...LON 4266 10199 4269 10216 4294 10216 4289 10182
TIME...MOT...LOC 0007Z 195DEG 10KT 4276 10205
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SporerSpecial weather statement, May 30, 6:13 PM MDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
613 PM MDT Tue May 30 2023
NEZ004-022-310115-
Sheridan NE-Garden NE-
613 PM MDT Tue May 30 2023
...Strong thunderstorms will impact portions of northwestern Garden
and southern Sheridan Counties through 715 PM MDT...
At 612 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Hay Springs to near Wild
Horse Butte to 7 miles west of Redington. Movement was east at 30
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Antioch, Billys Lake, Smith Lake State Wildlife Management Area,
Highway 250 crossing the Niobrara River, Miles Lake, Snow Lake,
Wickson Lake, Diamond Lake, Lakeside, Herman Lake, Krause Lake,
Tralnor Lake and Argo Hill.
This includes the following highways...
Highway 250 between mile markers 1 and 37.
Highway 2 between mile markers 96 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4263 10277 4248 10209 4242 10206 4219 10224
4174 10264 4175 10266 4209 10270 4210 10274
TIME...MOT...LOC 0012Z 281DEG 26KT 4246 10273 4229 10286 4161 10345
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SporerLocal storm report, May 30, 6:41 PM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
741 PM CDT TUE MAY 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 5 SSW GORDON 42.74N 102.25W
05/30/2023 E1.00 INCH SHERIDAN NE PUBLIC
&&
GOMEZSpecial weather statement, May 30, 7:10 PM MDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
710 PM MDT Tue May 30 2023
NEZ022-310130-
Garden NE-
710 PM MDT Tue May 30 2023
...Strong thunderstorms will impact portions of northwestern Garden
County through 730 PM MDT...
At 709 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Antioch to near Dalton.
Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lisco, Richardson Lake and Mumper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4186 10267 4182 10238 4139 10263 4174 10264
4175 10267 4184 10268
TIME...MOT...LOC 0109Z 280DEG 29KT 4204 10250 4145 10287
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SporerLocal storm report, May 30, 8:08 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT TUE MAY 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND GST 5 W ASHBY 42.03N 102.03W
05/30/2023 E65 MPH SHERIDAN NE PUBLIC
REPORT OF 60 TO 65 MPH WINDS, ALSO HEAVY RAINFALL
OBSERVED BUT NO AMOUNT GIVEN.
&&
GOMEZLocal storm report, May 30, 8:43 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT TUE MAY 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST HYANNIS 42.00N 101.76W
05/30/2023 E70 MPH GRANT NE PUBLIC
PUBLIC REPORTS 70 MPH WIND GUST.
&&
AVThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:07 PM MDT | Special Weather Statement | LBF | Sheridan | 53 min |
| May 30, 6:13 PM MDT | Special Weather Statement | LBF | Sheridan | 62 min |
| May 30, 6:24 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 66 min |
| May 30, 6:32 PM MDT | Areal Flood Advisory | LBF | Sheridan | 118 min |
| May 30, 6:34 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Sheridan | 56 min |
| May 30, 7:10 PM MDT | Special Weather Statement | LBF | Garden | 20 min |
| May 30, 7:22 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 53 min |
| May 30, 7:25 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 65 min |
| May 30, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 75 min |
| May 30, 8:09 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 66 min |
| May 30, 8:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| May 30, 8:14 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Hooker, Keith and 1 more | 61 min |
| May 30, 8:24 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 66 min |
| May 30, 9:20 PM MDT | Special Weather Statement | LBF | Cherry | 55 min |
| May 30, 9:22 PM MDT | Special Weather Statement | LBF | Hooker, McPherson, Thomas | 53 min |
| May 30, 9:42 PM MDT | Areal Flood Advisory | LBF | McPherson | 90 min |
| May 30, 9:56 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan, McPherson | 64 min |
| May 30, 9:59 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan, McPherson | 61 min |
| May 30, 10:06 PM MDT | Special Weather Statement | LBF | Thomas | 39 min |
| May 30, 10:37 PM MDT | Special Weather Statement | LBF | Custer | 53 min |
| May 30, 10:40 PM MDT | Special Weather Statement | LBF | Blaine, Brown, Loup, Rock | 65 min |
| May 30, 11:27 PM MDT | Special Weather Statement | LBF | Custer | 63 min |
| May 30, 11:30 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 30, 11:40 PM MDT | Special Weather Statement | LBF | Rock | 65 min |
| May 30, 11:49 PM MDT | Special Weather Statement | LBF | Garfield, Wheeler | 56 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.